×

zbMATH — the first resource for mathematics

An interpolation approach to Hardy-Littlewood inequalities for norms of operators on sequence spaces. (English) Zbl 0988.47016
In 1934, Hardy and Littlewood, using powerful but technically difficult methods, extended results of Littlewoed and Toeplitz to give sharp lower bounds for norms of bilinear forms on sequence spaces.
The author revisited those estimates of Hardy and Littlewood and exploited recent advances in interpolation theory to provide relatively simple proofs and in certain cases proved stronger results.

MSC:
47B37 Linear operators on special spaces (weighted shifts, operators on sequence spaces, etc.)
47A30 Norms (inequalities, more than one norm, etc.) of linear operators
46B70 Interpolation between normed linear spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alencar, R.; Floret, K., Weak – strong continuity of multilinear mappings and the pełczyński – pitt theorem, J. math. anal. appl., 206, 532-546, (1997) · Zbl 0887.46004
[2] Bennett, G., Schur multipliers, Duke math J., 44, 603-640, (1977) · Zbl 0389.47015
[3] Bergh, J.; Löfström, J., Interpolation spaces, (1976), Springer Berlin · Zbl 0344.46071
[4] J. Diestel, H. Jarchow, A. Tonge, Absolutely Summing Operators, Cambridge Studies in Advanced Mathematics, vol. 43, Cambridge, 1995 · Zbl 0855.47016
[5] Goldberg, M., Equivalence constants for \(ℓp\) norms of matrices, Linear multilinear algebra, 21, 173-179, (1987) · Zbl 0636.15010
[6] Hardy, G.H.; Littlewood, J.E., Bilinear forms bounded in space \([p,q]\), Quart. J. math., 5, 241-254, (1934) · Zbl 0010.36101
[7] Kouba, O., On the interpolation of injective or projective tensor products of Banach spaces, J. func. anal., 96, 38-61, (1991) · Zbl 0753.46037
[8] Littlewood, J.E., On bounded bilinear forms in an infinite number of variables, Quart. J. math., 1, 164-174, (1930) · JFM 56.0335.01
[9] Toeplitz, O., Über eine bei den dirichletschen reihen auftretende aufgabe aus der theorie der potenzreihen von unendlichvielen veränderlichen, Göttinger nachrichten, 417-432, (1948) · JFM 44.0405.02
[10] Tonge, A., Equivalence constants for matrix norms: a problem of Goldberg, Linear algebra appl., 306, 1-14, (2000) · Zbl 0956.15013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.